# SDR HEEA967462

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2432 · Battery/Charger System
- Part: Emergency Power
- Part number: 6013211
- Condition: Defective
- Location: Cells
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS 6 DEFECTIVE CELLS. SENT TO MATHEWS RECHARGEABLE BATTERY FOR INSPECTION AND REPAIR.
